Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

epi side effects

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:26 AM in Spinal Injections
i have had neck surgery 8-11-08 and just recently found out i have 3 more discs bad in lower back had to injections in nov. 08 only 36 years old had auto accident on 07 driver pulled out in front of me. just want to know if injections affect sex drive not the same after the injections really need help about to go crazy. never happened before can anyone help me out X(
advertisement

Comments

  • It could be caused by the meds you are taking. You should talk to your doctor or pharmacist.
  • not on any meds right now
  • Hello Newton,

    You raise a very good question. Something I had not thought of as to why my libido is about zero. Sure do miss that lovin'.

    At first I thought it was because I was on Avodart which I take for an enlarged prostrate. That medication is known to decrease libido. So I stopped taking the medication for a couple of months. I noticed no change in my libido. ZIP!! Still zero. I even spoke with my urologist and he didn't have an answer, except to put me on a different medication. And that changed nothing.

    Okay I thought, is it due in part to having back pain and just getting older (72). Perhaps.

    Newton, your question does make me wonder about the effect of the epi because looking back that is when the libido started to decrease, however, it was also the time my back pain was increasing.

    I did a search on the internet regarding side effects of the corticosteroid Kenalog. I saw no mention of decreassing libido.

    I see my PM doc on Wednesday and will ask him the question. I'll get back to you regarding what he says.

    Take care.

    RichT

  • Hello Rich T,

    Thanks for the comments it really hlp me to know i wasn't crazy. Will be looking forward to hearing your response and thanks again i dont go back to my neuro. until the 20th.
  • Hello Newton,

    I saw my PM doc today. I asked him if he had read/heard anything regarding EPI injections causing a decrease in libido. He said "No", and then I could tell he was really thinking back in his mind if he had heard/read anything about that. To which he replied "No, no I really have never heard or read of EPI causing a decrease in libido.

    So why the decrease? That's the question.

    It will be interesting to read what your neuro has to say regarding EPIs and a lowering of libido.

    RichT
  • Hello Rich T

    Thanks for the info. I hate to hear that but i can't explain it. I haven't done anything else was fine before the shots but i will ask my neuro on the 20th maybe he has some answers. or maybe when the shot wears off maybe it will get back to normal. I guess that's all i can do for now but thanks anyway will let you know how it goes after my appt.

    Newton
  • I've had epis and my libido is very low but it was before too so I can't be too much help for you here. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • Hello Rich T

    Well the dr. said there is a chance the injections could be the cause of the problem but not for sure. But found out i have 3 bad disc in my lower back so i got to have a discogram, and ct scan to see how bad they are he doesn't want to fuse the bones together so have to run more test. Well that's about it for now check with you later

    Newton36
advertisement
Sign In or Register to comment.